Translator Disclaimer
January/February 2009 An investigation of the singular perturbation problems for the compressible Reynolds equation
I. Hafidi
Differential Integral Equations 22(1/2): 177-200 (January/February 2009).

Abstract

In this article we study the asymptotic behavior of the solution to the compressible Reynolds equation which describes the flow of fluid (air) on the hard disk as the distance between the read-write head and disk tends to zero. We apply these results to show the existence of equilibruim solutions for this system.

Citation

Download Citation

I. Hafidi. "An investigation of the singular perturbation problems for the compressible Reynolds equation." Differential Integral Equations 22 (1/2) 177 - 200, January/February 2009.

Information

Published: January/February 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35129
MathSciNet: MR2483018

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.22 • No. 1/2 • January/February 2009
Back to Top